# SDR DALA2021111507024

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 OUT OF ADJUSTMENT HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORM ADJUSTMENT OF THE HOOK PER A320 AMM 52-13-21. DOOR OK FOR SERVICE. (2015871)
